# SDR USAASB00121

- Difficulty date: April 23, 2000
- Submitted: June 16, 2000
- Operation: Air carrier
- Aircraft: N268AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22880
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 654465117
- Condition: Failed
- Location: Lt Wing Le
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ATL - FLT 2967 - ON DESCENT INTO ATL, WHILE EXTENDING FLAPS, CAPTAIN VISUALLY CONFIRMED THE NR 1 SLAT WAS NOT FULLY EXTENDED.  CREW FOLLOWED QUICK REFERENCE HANDBOOK PROCEDURES AND DECLARED AND EMERGENCY.  FLIGHT LANDED WITHOUT INCIDENT AT ATL.  MAINTENANCE REMVOED AND REPLACED THE NR 1 LEADING EDGE SLAT ACTUATOR.  ACCOMPLISHED SUCCESSFUL OPERATIONAL CHECK PER MM.  NO LEAKS NOTED.  (M)
